# SDR SWAA2023102000766

- Difficulty date: September 14, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB ON INTERNAL AREA INBOARD FAN COWL ON ENGINE 1 2023-578017<[01] REPLACED WEB ON INTERNAL AREA INBOARD FAN COWL ON ENGINE 1; I.A.W. B737-700 SRM 51-40-02; AND GOODRICH AEROSTRUCTURES CMM 71-13-30; PAGE 10066. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED WEB ON INTERNAL AREA INBOARD FAN COWL ON ENGINE 1; I.A.W. B737-700 SRM 51-40-02; AND GOODRICH AEROSTRUCTURES CMM 71-13-30; PAGE 10066. SEE INDIVIDUAL SIGN-OFF BELOW.
